Alert archive / Florida / Frost Advisories in 2007
Frost Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this frost advisory at Jan 29, 2007, 2:10 PM EST. It took effect at Jan 30, 2007, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2007, 2:10 PM EST (19:10 UTC)
- In effect from
- Jan 30, 2007, 1:00 AM EST
- Expired
- Jan 30, 2007, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 291910 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EST MON JAN 29 2007 FLZ041-044>046-053-058-141-144-147-301300- /O.CON.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 210 PM EST MON JAN 29 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE 30S. FREEZING TEMPERATURES ARE EXPECTED TO OCCUR AFTER MIDNIGHT AND DURING THE PREDAWN AREAS. THE COLDEST READINGS WILL BE ACROSS THE OCALA NATIONAL FOREST WHERE TEMPERATURES WILL FALL INTO THE UPPER 20S. FURTHER SOUTH IN THE METRO ORLANDO AREA...NEAR FREEZING CONDITIONS ARE EXPECTED. TEMPERATURES WILL FALL A FEW DEGREES BELOW FREEZING JUST OUTSIDE OF ORLANDO AND SOUTHWARD TOWARDS LAKE OKEECHOBEE. AREAS OF FROST ARE ALSO POSSIBLE THROUGHOUT THE WARNING AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. $$ FLZ047-054-059-064-301300- /O.NEW.KMLB.FR.Y.0001.070130T0600Z-070130T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND 210 PM EST MON JAN 29 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE UPPER 30S AND LOWER 40S. LOW TEMPERATURES IN THE LOWER TO MID 30S ARE EXPECTED ACROSS INTERIOR PORTIONS OF THE COASTAL COUNTIES. AREAS OF FROST MAY DEVELOP IN THESE AREAS TOWARDS SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS72 KMLB 301309 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 809 AM EST TUE JAN 30 2007 FLZ041-044>046-053-058-141-144-147-301415- /O.EXP.KMLB.FZ.W.0001.000000T0000Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 809 AM EST TUE JAN 30 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. OVERNIGHT TEMPERATURES FELL TO THEIR LOWS...GENERALLY IN THE LOWER 30S ACROSS THE NORTH AND INTERIOR...AND INTO THE UPPER 30S AND LOWER 40S NEAR THE COAST ...SHORTLY AFTER MIDNIGHT. THEREAFTER...THE PRESENCE OF HIGH CLOUDS AND LIGHT WINDS KEPT TEMPERATURES FAIRLY STEADY...OR ON A VERY SLOW RISE...THE REST OF THE NIGHT. $$ FLZ047-054-059-064-301415- /O.EXP.KMLB.FR.Y.0001.000000T0000Z-070130T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND 809 AM EST TUE JAN 30 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. FROST WAS VERY SPOTTY ACROSS EAST CENTRAL FLORIDA OVERNIGHT AS TEMPERATURES HELD STEADY MOST OF THE NIGHT AFTER A RAPID FALL BETWEEN SUNSET AND MIDNIGHT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this frost advisory went out at Jan 29, 10:35 AM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Jan 29, 10:35 AM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 AM EST MON JAN 29 2007
.DISCUSSION...
...FREEZING TEMPERATURES LIKELY TONIGHT FROM ORLANDO NORTHWARD...
...AREAS OF FROST POSSIBLE ACROSS MUCH OF THE AREA TONIGHT...
WIND CHILL ADVISORY EXPIRED THIS MORNING AT 10 AM. ATTENTION NOW
TURNS TO FREEZING TEMPERATURES FOR TONIGHT. LATEST SAT PICS AND
MODEL GUIDANCE DOES SUGGEST THAT THE THICKEST CIRRUS WILL MOVE
ACROSS THE NORTHERN ZONES. FREEZING TEMPERATURES STILL LIKELY NORTH
OF ORLANDO BUT PERHAPS THE MAGNITUDE OF THE COLD WILL BE TEMPERED
AFTER MIDNIGHT BY THE CLOUDS. IN OTHER WORDS...HARD FREEZE MAY BE
AVOIDED ACROSS THE NORTHERN ZONES AND INSTEAD ONLY A FEW HOURS OF
30-32 DEGREE TEMPS WILL BE REALIZED. NEVERTHELESS...HAVE DECIDED TO
EXPAND THE FREEZE WARNING SOUTHWARD AS OSCEOLA AND OKEECHOBEE
COUNTIES OFTEN COOL SIGNIFICANTLY DURING THESE TYPES OF EVENTS. WITH
TEMPERATURES NEAR FREEZING ACROSS MUCH OF THE FORECAST AREA
OVERNIGHT...HAVE ALSO EXPANDED THE AREAL COVERAGE OF FROST IN THE
GRIDS.
ONLY CHANGE TO THE FORECAST FOR TODAY WAS TO LOWER MAX TEMPS ACROSS
THE SOUTH. OTHERWISE...EXPECT A SUNNY BUT CHILLY DAY.
&&
.AVIATION...VFR.
&&
.MARINE...EXPANDED THE SCA OUT INTO EARLY THIS AFTERNOON BASED ON
LATEST OBSERVATIONS AT BUOY 009. LATEST LOCAL WRF RUNS INDICATE THAT
THE FLOW WILL WEAKEN AS IT VEERS TO THE NORTH LATER TODAY.
&&
.FIRE WEATHER...(PREV) RED FLAG CONDITIONS ARE EXPECTED ACROSS MOST
OF THE AREA THIS AFTERNOON AS VERY LOW DEWPOINTS ADVECT INTO THE
AREA/MIX DOWN FROM ALOFT. LOCATIONS ALONG THE SOUTH HALF OF THE
COAST MIGHT NOT QUITE MEET CRITERIA AS WINDS SWING TO A NORTHERLY
DIRECTION DURING THE AFTERNOON...BUT INTERIOR PARTS SHOULD SEE 4 OR
MORE HOURS OF LOW RH.
DRY AIRMASS WILL REMAIN IN PLACE TUESDAY. DEVELOPMENT OF WEAK
ONSHORE FLOW COMPONENT POSSIBLE DURING THE AFTERNOON COULD LEAD TO
RISING RH ALONG THE COAST. FIRE WX CONDITIONS APPEAR MOST LIKELY
ACROSS NORTHERN INTERIOR COUNTIES. WILL RETAIN FIRE WX WATCH FOR
ENTIRE CWA GIVEN TIME TO POTENTIAL IMPACT IS STILL BEYOND 24 HOURS.
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 6 PM TODAY FOR ALL COUNTIES.
FREEZE WARNING LATE TONIGHT THROUGH EARLY TUESDAY MORNING
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE-OSCEOLA-OKEECHOBEE.
FIRE WEATHER WATCH TUESDAY AFTERNOON ALL COUNTIES
AM...SMALL CRAFT ADVISORY UNTIL 2 PM THIS MORNING FOR WATERS
FROM FLAGLER BEACH TO JUPITER INLET 0-60 NM
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM THIS
AFTERNOON TO 10 PM THIS EVENING FOR WATERS FROM FLAGLER BEACH
TO JUPITER INLET 20 TO 60 NM.
&&
HIRSCHHazardous weather outlook, Jan 29, 9:00 AM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 900 AM EST MON JAN 29 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 301030- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 900 AM EST MON JAN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... THE COLDEST AIR OF THE SEASON WILL RESULT IN A THREAT FOR FREEZING TEMPERATURES LATE TONIGHT AND INTO EARLY TUESDAY MORNING. NORTH LAKE COUNTY AND NORTHWEST VOLUSIA COUNTY MAY EXPERIENCE A HARD FREEZE WITH READINGS IN THE MID TO UPPER 20S FOR SEVERAL HOURS. LOCATIONS ALONG THE INTERSTATE 4 CORRIDOR OVER TO AROUND TITUSVILLE SHOULD HAVE LOWS FROM 30 TO 32 DEGREES. NORMAL COLD SPOTS FROM SOUTH OF METRO ORLANDO AND CAPE CANAVERAL...THROUGH OSCEOLA COUNTY TO LAKE OKEECHOBEE MAY ALSO SEE FREEZING TEMPERATURES FOR AN HOUR OR TWO. THERE IS ALSO A POTENTIAL FOR FROST ACROSS MUCH OF THE AREA EARLY TUESDAY MORNING. A FREEZE WARNING IS IN EFFECT FOR MUCH OF EAST CENTRAL FLORIDA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. ...WIND AND SEA IMPACT... GUSTY NORTHWEST WINDS EARLY THIS MORNING WILL RESULT IN HAZARDOUS BOATING CONDITIONS ACROSS ALL OF THE WATERS. WINDS AND SEAS WILL SUBSIDE DURING THE AFTERNOON BUT HAZARDOUS CONDITIONS WILL CONTINUE IN THE OPEN ATLANTIC. ...FIRE WEATHER IMPACT... VERY DRY AIR SPREADING ACROSS THE AREA WILL POSE A FIRE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. VERY DRY AIR ACROSS THE AREA ON TUESDAY WILL RESULT IN A CONTINUED FIRE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 4:26 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Jan 29, 1:44 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
Nearby
Frost Advisories in Florida, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.